# SDR R61A201801270076

- Difficulty date: January 27, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 21,386 hours, 14,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003238005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK CORROSION RT COCKPIT FLOOR DOUBLER. REMOVED AND REPLACED DOUBLER REF SRM 53-10-AD04.
